# SDR CA120130002

- Difficulty date: November 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT602
- Engine: Pwa PT6A65AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) SHORTLY AFTER T/O FROM A PRIVATE STRIP AT 150 FT ALTITUDE, THE ENGINE STARTED TO SURGE ACCOMPANIED BY ERRATIC PROPELLER SPEED AND TORQUE FLUCTUATIONS. THE PILOT TURNED BACK TOWARDS THE LANDING STRIP AND AT THAT POINT, THE ENGINE LOST POWER. A FORCED LANDING WAS MADE NEAR THE STRIP.  THE PILOT WAS NOT INJURED. THE ACFT  SUFFERED SUBSTANTIAL DAMAGE TO BOTH WINGS AND FUSELAGE AND WAS MOVED TO A SALVAGE YARD.
